uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Analysis of preconditioners for hyperbolic partial differential equations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis. (ANLA)
Responsible organisation
1996 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 33, 2131-2165 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 33, 2131-2165 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-68383DOI: 10.1137/S0036142994264894OAI: oai:DiVA.org:uu-68383DiVA: diva2:96294
Available from: 2006-12-30 Created: 2006-12-30 Last updated: 2017-11-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Otto, Kurt

Search in DiVA

By author/editor
Otto, Kurt
By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
SIAM Journal on Numerical Analysis
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 375 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf